File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A variant of Jessen's inequality and generalized means

TitleA variant of Jessen's inequality and generalized means
Authors
KeywordsGeneralized means
Isotonic linear functionals
Jessen's inequality
Issue Date2006
PublisherVictoria University of Technology, School of Computer Sciences and Mathematics. The Journal's web site is located at http://jipam.vu.edu.au
Citation
Journal Of Inequalities In Pure And Applied Mathematics, 2006, v. 7 n. 1, article no. 10 How to Cite?
AbstractIn this paper we give a variant of Jessen's inequality for isotonic linear functional. Our results generalize some recent results of Gavrea. We also give comparison theorems for generalized means. © 2006 Victoria University. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75176
ISSN
2012 SCImago Journal Rankings: 0.316
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorMatković, Aen_HK
dc.contributor.authorPečarić, Jen_HK
dc.date.accessioned2010-09-06T07:08:40Z-
dc.date.available2010-09-06T07:08:40Z-
dc.date.issued2006en_HK
dc.identifier.citationJournal Of Inequalities In Pure And Applied Mathematics, 2006, v. 7 n. 1, article no. 10en_HK
dc.identifier.issn1443-5756en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75176-
dc.description.abstractIn this paper we give a variant of Jessen's inequality for isotonic linear functional. Our results generalize some recent results of Gavrea. We also give comparison theorems for generalized means. © 2006 Victoria University. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherVictoria University of Technology, School of Computer Sciences and Mathematics. The Journal's web site is located at http://jipam.vu.edu.auen_HK
dc.relation.ispartofJournal of Inequalities in Pure and Applied Mathematicsen_HK
dc.subjectGeneralized meansen_HK
dc.subjectIsotonic linear functionalsen_HK
dc.subjectJessen's inequalityen_HK
dc.titleA variant of Jessen's inequality and generalized meansen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1443-5756&volume=7 Issue 1 Art10&spage=8 pages&epage=&date=2006&atitle=A+Variant+of+Jessen%27s+Inequality+and+Generalized+Meansen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_OA_fulltext-
dc.identifier.scopuseid_2-s2.0-33646423019en_HK
dc.identifier.hkuros127890en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33646423019&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume7en_HK
dc.identifier.issue1en_HK
dc.identifier.spagearticle no. 10en_HK
dc.identifier.epagearticle no. 10en_HK
dc.publisher.placeAustraliaen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridMatković, A=13405425500en_HK
dc.identifier.scopusauthoridPečarić, J=7006507259en_HK
dc.customcontrol.immutablecsl 140318-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats